Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys,

check out pics of affected area in my gallery first! ( http://www.acne.org/messageboard/index.php...lbum&album=1726 )

Skin was clearing up beautifully and then i dunno wtf the fuck happened and i got this big giant dry patch below my mouth and kind of on each side of my mouth.

naturally, i stopped using my acne meds on that part (differin at night and spot treat with azelaic acid in the morn) coz it looked irritated enough.....that was like 3 weeks ago and it those dry bits are still there!

now, i would have guessed it to be eczema, but it doesn't itch at all! its just kind of red, dry and irritated...although you can't really tell that it is dry in these pictures coz i just put cetaphil moisturizer on!

but anyway its got me so depressed because when it got dry i have to start moisturizing it heaps and all this acne that was never there has flared right up!

i don't know what to do? i'm trying to be so gentle with my face the last two days but still its there! wat does it look like? just irritating skin or could it be eczema?

what can i do to get rid of it? ive got a huuuge function in three weeks and it just looks disgusting...so depressed!

any ideas guys? im drinking heeeaaaaaps of water, taking flaxseed oil, multi-v, and zinc.

should i just try like moisturizing it like 5 times a day and only washing once a day? i dunno.

any ideas would be very much appreciated!

(sorry if they pics don't show it was dry, irritated skin....its the flash and the moisturizer that probably just makes it look like inflamed acne but the acne is actually pretty mild......)

well anyway i have stopped using differin on the dry affected areas - could i perhaps benefit from some steriod creme? like the ones they use of eczema? i guess i could go to my GP and ask for some (cortico?)steriod creme - do you think? any help would be grateful!

cheers!

Share this post


Link to post
Share on other sites

Hey guys,

check out pics of affected area in my gallery first! ( http://www.acne.org/messageboard/index.php...lbum&album=1726 )

Skin was clearing up beautifully and then i dunno wtf the fuck happened and i got this big giant dry patch below my mouth and kind of on each side of my mouth.

naturally, i stopped using my acne meds on that part (differin at night and spot treat with azelaic acid in the morn) coz it looked irritated enough.....that was like 3 weeks ago and it those dry bits are still there!

now, i would have guessed it to be eczema, but it doesn't itch at all! its just kind of red, dry and irritated...although you can't really tell that it is dry in these pictures coz i just put cetaphil moisturizer on!

but anyway its got me so depressed because when it got dry i have to start moisturizing it heaps and all this acne that was never there has flared right up!

i don't know what to do? i'm trying to be so gentle with my face the last two days but still its there! wat does it look like? just irritating skin or could it be eczema?

what can i do to get rid of it? ive got a huuuge function in three weeks and it just looks disgusting...so depressed!

any ideas guys? im drinking heeeaaaaaps of water, taking flaxseed oil, multi-v, and zinc.

should i just try like moisturizing it like 5 times a day and only washing once a day? i dunno.

any ideas would be very much appreciated!

(sorry if they pics don't show it was dry, irritated skin....its the flash and the moisturizer that probably just makes it look like inflamed acne but the acne is actually pretty mild......)

well anyway i have stopped using differin on the dry affected areas - could i perhaps benefit from some steriod creme? like the ones they use of eczema? i guess i could go to my GP and ask for some (cortico?)steriod creme - do you think? any help would be grateful!

cheers!

What are you moisturizing with? And the picture doesn't work.

looking forward to analyzing your pic

Share this post


Link to post
Share on other sites

Hey guys,

check out pics of affected area in my gallery first! ( http://www.acne.org/messageboard/index.php...lbum&album=1726 )

Skin was clearing up beautifully and then i dunno wtf the fuck happened and i got this big giant dry patch below my mouth and kind of on each side of my mouth.

naturally, i stopped using my acne meds on that part (differin at night and spot treat with azelaic acid in the morn) coz it looked irritated enough.....that was like 3 weeks ago and it those dry bits are still there!

now, i would have guessed it to be eczema, but it doesn't itch at all! its just kind of red, dry and irritated...although you can't really tell that it is dry in these pictures coz i just put cetaphil moisturizer on!

but anyway its got me so depressed because when it got dry i have to start moisturizing it heaps and all this acne that was never there has flared right up!

i don't know what to do? i'm trying to be so gentle with my face the last two days but still its there! wat does it look like? just irritating skin or could it be eczema?

what can i do to get rid of it? ive got a huuuge function in three weeks and it just looks disgusting...so depressed!

any ideas guys? im drinking heeeaaaaaps of water, taking flaxseed oil, multi-v, and zinc.

should i just try like moisturizing it like 5 times a day and only washing once a day? i dunno.

any ideas would be very much appreciated!

(sorry if they pics don't show it was dry, irritated skin....its the flash and the moisturizer that probably just makes it look like inflamed acne but the acne is actually pretty mild......)

well anyway i have stopped using differin on the dry affected areas - could i perhaps benefit from some steriod creme? like the ones they use of eczema? i guess i could go to my GP and ask for some (cortico?)steriod creme - do you think? any help would be grateful!

cheers!

What are you moisturizing with? And the picture doesn't work.

looking forward to analyzing your pic

Hey sorry mate, this should work: http://www.acne.org/messageboard/index.php...cmd=si&img=6149

Otherwise, just click on my username and go to my gallery.

Cheeeeers!

Share this post


Link to post
Share on other sites
Guest tenshigirl25

yeah i got the excema patches too but all up my arm..i kept puting cream and oil on it..i washed with cetaphil soap and vitmain e..out of nowhere it went away 1 day..had it for about 6 weeks though.it will pass.

Share this post


Link to post
Share on other sites

i been using differin cream for about 10months, and i recently been using it for only 3times a week. i notice i got dry/red eczema patches near my nose, its the only thing bothering me. ill have pictures here by tonight.

how long have u been on differin? and how old are u now? and have u had eczema in the past?

later

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×